# SDR AALA2009012400355

- Difficulty date: January 24, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS FOR SEATS 26 THRU 36 NEAR RIGHT AFT LAVATORY INOPERATIVE. REPLACED BATTERY PACK FOR SEAT 26 THRU 36 NEAR RIGHT AFT LAVATORY.
